Skip to content
Study: Statins May Be Linked to Fatigue
avatar
Haylen_WebMD_Staff posted:
Some people who take cholesterol-lowering statins may feel zapped of energy and/or experience fatigue during exercise, a new study shows.

Click the link above to learn more.

If you're currently taking a statin or have been on one in the past, did you notice this side effect?

Haylen
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
bobby75703 responded:
Excellent article. Notice it said "perceived benefit"

This underscores the point I have been trying to drive home for years. The "benefit" from statins is only perceived in the mind of the consumer, based upon its ability to lower cholesterol, and consumer perception this somehow translates into lower risk for heart disease.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
18 of 18 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.